# SDR DALA2025082806365

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3769, CORROSION OUT OF LIMITS ON SEAT TRACK LBL 45 BTW STA 500H+10 TO 520. CORRECTIVE ACTION: CORROSION LEVEL 2. SEAT TRACK LBL 45 BTW STA 500H+10 TO 520 WAS FABRICATED PER BAC 1520-2789 REV. (B) AND B737-800 SRM 53-00-52-2R PROCEDURE 4, REPAIR 4 AND INSTALLED PER B737-800 SRM 51-40-02-0G PAR 7. (LP 1164360)
